# SDR SWIA201642884

- Difficulty date: November 9, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 22,882 hours, 14,717 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY STRINGER 26R FROM BS 349 - 364 CORRODED.  REMOVED AND REPLACED THE STRINGER IAW SRM.
